MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD ONCLARITY HPV ASSAY; HUMAN PAPILLOMAVIRUS HIGH-RISK STRAIN NUCLEIC ACID IVD

BECTON, DICKINSON & CO. (SPARKS) BD ONCLARITY HPV ASSAY; HUMAN PAPILLOMAVIRUS HIGH-RISK STRAIN NUCLEIC ACID IVD
Catalog Number 441990
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.E1: initial reporter addr 1: (b)(6).
 
Event or Problem Description
It was reported that bd on clarity hpv assay gave a positive result on one patient sample, showing two dashes instead of an acceptable result symbol.Customer repeated and results were negative for both original sample and a new aliquot from surepath vial.
 
Event or Problem Description
It was reported that bd onclarity hpv assay gave a positive result on one patient sample, showing two dashes instead of an acceptable result symbol.Customer repeated and results were negative for both original sample and a new aliquot from surepath vial.
 
Additional Manufacturer Narrative
H.6.Investigation summary: bd integrated diagnostic systems initiated an investigation into discrepant results on the bd viper lt system (catalog # 441990, batch # unknown).Bd investigation required complaint trending review.There are no current trends associated with discrepant results on the bd viper lt system.Bd was unable to confirm the customers report.Bd was unable to perform functional analysis and batch history record review due to the lack of batch information provided in the customer report.No corrective actions were taken at this time.H3 other text : see h.10.

Brand Name
BD ONCLARITY HPV ASSAY
Common Device Name
HUMAN PAPILLOMAVIRUS HIGH-RISK STRAIN NUCLEIC ACID IVD
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18096949
Report Number1119779-2023-01209
Device Sequence Number5697330
Product Code MAQ
UDI-Device Identifier00382904419905
UDI-Public(01)00382904419905
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P160037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number441990
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown